# SDR DALA2022120507755

- Difficulty date: December 3, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 56,147 hours, 29,067 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Bypass Valve
- Part number: 758A000002
- Part serial: 02740
- Condition: Odor
- Location: Nr 2 A/C Pack
- Part time: 28,371 hours, 29,063 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIR PACK 2 REGUL FAULT ECAM. ECAM AND QRH COMPLIED WITH. WE ALSO HAD A SMOKE OR FUMES EVENT.   R & R P2 BYPASS VALVE.
